MAUDE Adverse Event Report: CENTURION; 3L 7FR 16CM CVC INSERTION BUNDLE

CENTURION; 3L 7FR 16CM CVC INSERTION BUNDLE
Catalog Number ECVC8130
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the customer, they "placed the 16 cm line, needed to retract and loop, and the line kinked twice at the numbers end near ~13- 15 cm hash.It necessitated putting in a new triple lumen." no additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.The sample was requested for evaluation.No additional information is available.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, they "placed the 16 cm line, needed to retract and loop, and the line kinked twice at the numbers end near ~13- 15 cm hash.

Common Device Name
3L 7FR 16CM CVC INSERTION BUNDLE
Manufacturer (Section D)
CENTURION
tri-state de mexico, s. de r.l
s. de r.l. de c.v.
mexicali, baja california 21397
MX  21397
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key18944203
Report Number3004519921-2024-00016
Device Sequence Number16886471
Product Code OES
UDI-Device Identifier00653160358346
UDI-Public00653160358346
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberECVC8130
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2024
Initial Report FDA Received Date03/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown